DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1264

Title: Group theoretic method for a converging shock wave problem
Authors: Upadhyay, R K
Bhardwaj, D
Keywords: Group theoretic method
Lie derivative
Similarity solution
Nonequilibrium gasdynamics
Magnetic field
Converging shock wave
Issue Date: 1999
Citation: Applied Mathematics Letters, 12(2), 79-86
Abstract: Group theoretic method is used to study the classes of cylindrically symmetric similar motion of a nonequilibrium gasdynamic flow under the influence of magnetic field. The profiles of flow and field variables have been made by performing numerical computations which enable one to assess the influence of magnetic field on the flow pattern.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1264
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
upadhyaygro1999.pdf58.9 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback